Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have glioblastoma. Receiving radiation for tumor. On decadron and dilantin. Safe to take essiac tea?

Hi, My dad was diagnosed with glioblastoma multiform 7 weeks ago. He had one tumor romoved from frontal lobe , but he has one that is inoperable due to location. He is now recieving radiation for the second tumor. I have started to give him ESSIAC tea. He is also on Decadron and Dilantin . Is is safe for brain cancer patients to take Essiac tea? We are willing to try anything that will extend his life.
Asked On : Fri, 11 Jan 2013
Answers:  1 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Oncologist 's  Response
Your dad is already on radiotherapy. it was worthwhile using combined radiotherapy and radiosesitising chemotherapy.The two together will give better control of tumor. you can discuss with your Radiation Oncologist. You can continue giving Essiac tea, there will be no harm but a help rendered by it is not documented.
Dr. Ticku
Answered: Mon, 14 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor